# SDR SWIA201440415

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 34,140 hours, 30,079 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Vane
- Condition: Unsecure
- Location: Ram Air Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR EXHAUST DUCT VANE IS MISSING ADHESIVE, C-CHECK, RO 12/13/14, CLEANED AND REAPPLIED ADHESIVE TO RT RAM AIR EXHAUST DUCT VANE IAW REO.
